# SDR KKYA594032211

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N594CA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20082
- Aircraft time: 2,102 hours, 1,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT DEPARTED, WHEN MLG HANDLE WAS RAISED, MLG DISAGREE CAS MESSAGE SHOWING THE AMBER GEAR DISAGREE AND CYAN PROX SYS FAULT (NOSE GEAR INDICATION SHOWED STILL IN TRANSITION).  CREW CYCLED GEAR WITH SAME RESULT.   GAP FOR UPLOCK PROX SWITCH WAS CHECKED AND FOUND TO BE OUT OF LIMITS.  UPLOCK RIGGED IN LIMITS.  ACFT JACKED AN ALL MLG SWUNG THRU SEVERAL EXTENSION AND RETRACTION CYCLES. DURING MLG SWINGS, NOTICED MLG WAS NOT LOCKING THE UPLOCK AND NO AUDIBLE CLICK HEARD IN COCKPIT OR ON GROUND.  LT HYD SYS WAS BLEED AGAIN AND SOME AIR NOTICED DURING BLEED.  GEAR SWUNG AGAIN AND UPLOCK WAS MADE.  GEAR WAS SWUNG 10 MORE TIME WITH NO DEFECTS.  THE HYD MULE WAS USED DURING THE PROCEDURE, IT WAS DISCONNECTED AND THE LT HYD SYS WAS BLEED AGAIN.  ACFT WAS DOWN JACKED AND RETURNED TO SERVICE.  THE ACFT WAS FLOWN ON A ROUTE, WITH SEVERAL GEAR CYCLES AND NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO WITH NO FURTHER INCIDENT.
